# SDR AALA2018080739025

- Difficulty date: August 1, 2018
- Submitted: August 7, 2018
- Operation: Air carrier
- Aircraft: N961TW
- Make and model: Doug MD 83
- Aircraft serial: 53611
- Aircraft time: 52,759 hours, 26,427 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Aft Stair
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD  LOWER AFT STAIR PANEL EMERGENCY LIGHT INOPERATIVE. REPLACED AFT STAIR LEFT SIDE EMERGENCY LIGHT ASSEMBLY PER AMM 33-53-00.
